# SDR AALA20150428015

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 13,136 hours, 5,139 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020701
- Condition: Faulty
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW OBSERVED LE SLAT DISAGREE WITH FLAP POSITION & LE FLAP TRANSIT LIGHT ILLUMINATED. EMERGENCY NOT DECLARED, LANDING UNEVENTFUL.  ACCOMPLISHED FSEU FAULT TEST IAW FIM 27-88-00 & 27-50-00.  NR 4 SLAT OTBD PROXIMITY SENSOR FOUND FAULTY.  R & R SENSOR IAW AMM 27-88-11.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
